Translator Disclaimer
March 2018 Nagata’s Compactification Theorem for Normal Toric Varieties over a Valuation Ring of Rank One
Alejandro Soto
Michigan Math. J. 67(1): 99-116 (March 2018). DOI: 10.1307/mmj/1508983384

Abstract

Using invariant Zariski–Riemann spaces, we prove that every normal toric variety over a valuation ring of rank one can be embedded as an open dense subset into a proper toric variety equivariantly. This extends a well-known theorem of Sumihiro for toric varieties over a field to this more general setting.

Citation

Download Citation

Alejandro Soto. "Nagata’s Compactification Theorem for Normal Toric Varieties over a Valuation Ring of Rank One." Michigan Math. J. 67 (1) 99 - 116, March 2018. https://doi.org/10.1307/mmj/1508983384

Information

Received: 9 August 2016; Revised: 5 April 2017; Published: March 2018
First available in Project Euclid: 26 October 2017

zbMATH: 06965591
MathSciNet: MR3770855
Digital Object Identifier: 10.1307/mmj/1508983384

Subjects:
Primary: 13F30, 14L30, 14M25

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • March 2018
Back to Top